# SDR CALA2012030900176

- Difficulty date: March 9, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737824
- Aircraft serial: 28774
- Aircraft time: 43,657 hours, 15,281 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 110A011333
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK FROM LEFT WING.  THE MAJORITY OF THE LEAK IS COMING FROM THE FLAP TRACK FAIRING OUTBOARD THE NR 1 ENGINE.  REPLACED LEFT WING ACCESS PANEL 532 EB, IAW AMM 28-11-11.  PERF VISUAL ISP PRIOR TO CLOSE UP. TORQUE CW & LEAK CHECKED NORMAL.  OK TO CONTINUE.
